# SDR SWIA2020012347961

- Difficulty date: January 16, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR(R1) SEAL DEPRESSOR CHAFED AS MARKED.       (C-CHECK)   RO:1/22/2020REMOVED CHAFFED FROM FWD SERVICE DOOR SEAL DREPRESSOR PER SRM DEEPEST BLEND AT FR14 MEASURES L=.875''X W=.413''X D=.009''. FOUND IN LIMITS PER SRM ASSET # TC2-7410 DUE 02-18-20. RESTORED SURFACE PROTECTION PER SRM  PO# 243626, 258679, 255804
